, Volume 27, Issue 1-2, pp 49-91

On Orthogonal Double Covers of Graphs

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

An orthogonal double cover (ODC) is a collection of n spanning subgraphs(pages) of the complete graph K n such that they cover every edge of the completegraph twice and the intersection of any two of them contains exactly one edge. If all the pages are isomorphic tosome graph G, we speak of an ODC by G. ODCs have been studied for almost 25 years, and existenceresults have been derived for many graph classes. We present an overview of the current state of research alongwith some new results and generalizations. As will be obvious, progress made in the last 10 years is in many waysrelated to the work of Ron Mullin. So it is natural and with pleasure that we dedicate this article to Ron, on theoccasion of his 65th birthday.